# SDR PIDR2006036

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 65,436 hours, 41,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328-332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT AFT LOWER CORNER OF FORWARD SERVICE DOOR (R1).  NDT CONFIRMED ADDITIONAL CRACK IN BONDED DOUBLER.  REPAIRED AREA IAW SRM 53-00-01 FIG. 201 REPAIR 32 AND EA NR 53-265.
